Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 125, NWS Austin/San Antonio, TX

May 17, 2016Val Verde County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 17, 2016, 8:43 PM CDT for Val Verde County, Texas. It was in force for 77 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 17, 2016, 8:43 PM CDT (01:43 UTC)
Expired
May 17, 2016, 10:00 PM CDT
In force
77 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Val Verde County, TX

The radar

The Laughlin AFB radar (KDFX), 115 km from the middle of the area, began a volume at 01:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 17, 2:25 PM CDTSevere Thunderstorm WatchSPC13 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 1.7 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2016-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1719 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2016-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1719 J/kg
Mixed-layer CIN
-134 J/kg
Mixed-layer LCL
1217 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

701 
WUUS54 KEWX 180143
SVREWX
TXC465-180300-
/O.NEW.KEWX.SV.W.0125.160518T0143Z-160518T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
843 PM CDT TUE MAY 17 2016

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL VAL VERDE COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 1000 PM CDT

* AT 843 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 12 MILES SOUTHEAST OF JUNO TO NEAR OSMAN...MOVING
  SOUTHEAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  COMSTOCK...LANGTRY...JUNO...OSMAN...SEMINOLE CANYON STATE PARK...BOX
  CANYON-AMISTAD...SHUMLA...PAFFORD CROSSING...DEVILS RIVER STATE
  NATURAL AREA...ROUGH CANYON REC AREA...DEVILS SHORES AND BAKERS
  CROSSING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3007 10170 3023 10103 2977 10070 2960 10070
      2951 10118 2952 10125 2962 10125 2963 10126
      2957 10129 2959 10131 2965 10130 2965 10136
      2975 10142 2977 10140 2975 10144 2979 10147
      2976 10154 2981 10155 2977 10158 2976 10164
TIME...MOT...LOC 0143Z 329DEG 14KT 2999 10102 2987 10168 

HAIL...1.00IN
WIND...60MPH
 
$$

MO
2 follow-up statements
723 
WWUS54 KEWX 180217
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
917 PM CDT TUE MAY 17 2016

TXC465-180300-
/O.CON.KEWX.SV.W.0125.000000T0000Z-160518T0300Z/
VAL VERDE TX-
917 PM CDT TUE MAY 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR CENTRAL VAL VERDE COUNTY...

AT 917 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES WEST OF LOMA ALTA TO NEAR LANGTRY...MOVING
SOUTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
COMSTOCK...LANGTRY...OSMAN...SEMINOLE CANYON STATE PARK...BOX
CANYON-AMISTAD...SHUMLA...PAFFORD CROSSING...DEVILS RIVER STATE NATURAL
AREA...ROUGH CANYON REC AREA...DEVILS SHORES AND BAKERS CROSSING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2994 10167 3010 10094 2977 10070 2960 10070
      2951 10118 2952 10125 2962 10125 2963 10126
      2957 10129 2959 10131 2965 10130 2965 10136
      2975 10142 2977 10140 2975 10144 2979 10147
      2976 10154 2981 10155 2977 10158 2976 10164
TIME...MOT...LOC 0217Z 329DEG 16KT 2986 10094 2980 10163 

HAIL...1.00IN
WIND...60MPH
 
$$

MO
561 
WWUS54 KEWX 180249
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
949 PM CDT TUE MAY 17 2016

TXC465-180300-
/O.CON.KEWX.SV.W.0125.000000T0000Z-160518T0300Z/
VAL VERDE TX-
949 PM CDT TUE MAY 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR CENTRAL VAL VERDE COUNTY...

AT 948 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES SOUTHWEST OF CARTA VALLEY TO 10 MILES
SOUTHWEST OF SEMINOLE CANYON STATE PARK...MOVING SOUTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
COMSTOCK...LANGTRY...OSMAN...SEMINOLE CANYON STATE PARK...BOX
CANYON-AMISTAD...SHUMLA...PAFFORD CROSSING...DEVILS RIVER STATE NATURAL
AREA...ROUGH CANYON REC AREA...DEVILS SHORES AND BAKERS CROSSING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2994 10167 3010 10094 2977 10070 2960 10070
      2951 10118 2952 10125 2962 10125 2963 10126
      2957 10129 2959 10131 2965 10130 2965 10136
      2975 10142 2977 10140 2975 10144 2979 10147
      2976 10154 2981 10155 2977 10158 2976 10164
TIME...MOT...LOC 0248Z 325DEG 33KT 2964 10077 2958 10146 

HAIL...1.00IN
WIND...60MPH
 
$$

MO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 6:55 PM CDT, 1 hour 48 minutes earlier.

Area forecast discussion, May 17, 6:55 PM CDT, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
655 PM CDT TUE MAY 17 2016

.AVIATION...
SAT is the last airport at MVFR. Still think they will lift
shortly as SSF is VFR. A line of thunderstorms is moving down from
the north. Think this convection will move into DRT by around 03z
and the I-35 airports by around 06z. Convection will drop category
to MVFR. CIGs will drop to IFR by around 10z or 12z. Improvement
to MVFR by around noon Wednesday.

&&

.PREV DISCUSSION... /ISSUED 616 PM CDT TUE MAY 17 2016/

MESOSCALE UPDATE...
Severe weather prospects continue to evolve through the late
afternoon and evening hours. Firstly, an outflow boundary has
progressed into the southern border of the CWA, which is farther
than originally anticipated. As a result...surface winds have been
light and out of the northeast generally with a turning to a more
easterly or slightly southeasterly as you approach the western
zones/areas. While instability is more than sufficient in the
Maverick/Zavala/Dimmit county area, the outflow boundary is south
of there and providing the focused surface based lifting in the
south.

Farther north, the Mexican supercell that has been going strong
for the last few hours has produced a vast anvil overhang over
the Rio Grande Plains which has limited surface temps even further
from warming to the 89-90 degree convective temperatures in that
area. Think window of opportunity for convection along the Rio
Grande Plains is waning quickly as a result. Primary area of new
development this evening should stay south of the CWA with the
boundary.

Farther north, convection firing near a triple point in the
northwest corner of Val Verde should temporarily delay the
progression of the severe cluster around the Ozona area. Then the
most likely scenario is a southeast push as the storms
conglomerate and develop outflow. The main threats will continue
to be very large hail and will evolve into a wind threat as the
line evolves and begins pushing southeast. Also...lapse rates and
instability in the -10 to -20 degree range will be conducive for
very dangerous lightning activity this evening as well.

Timing for storms to enter the Plateau counties will be in the
next 1-2 hours, for the Hill Country, 2-4 hours, and the I-35
corridor, 4-7 hours.

PREV DISCUSSION... /ISSUED 339 PM CDT TUE MAY 17 2016/

SHORT TERM (Tonight through Wednesday Night)...
Concerns in the short term will be monitoring the potential for
strong to severe thunderstorms across portions of south central
Texas this afternoon and evening. The latest model data has
trended farther westward with the higher severe chances as this
area has been able to heat up quicker than points eastward. This
along with upper lift coming in from the southwest should keep the
higher threat for severe weather generally west of a Llano to
Hallettsville line this afternoon and evening. The main severe
weather concerns will be large hail along with damaging winds.
Some locally heavy rainfall is also possible and this may result
in localized flooding, especially in areas with saturated soils.
Severe weather concerns will decrease by very early Wednesday
morning as a cold front slips south into the coastal plains and
westward into the Rio Grande. Winds should quickly shift back to a
more southeasterly direction by Wednesday afternoon along the Rio
Grande and this should aid in developing showers and
thunderstorms across the higher terrain west of the Rio Grande.
Steering flow should send some of this activity into the Rio
Grande plains and southern Edwards Plateau during the afternoon
and evening hours. We expect some of this activity to be severe,
especially during the late afternoon and evening hours. Large hail
and damaging winds will be the main concern, although locally
backed winds in the low-levels could increase the tornado threat
along the Rio Grande plains. By late Wednesday night, MCS
development is expected to take place over west Texas into the
Edwards Plateau.

LONG TERM (Thursday through Tuesday)...
The above mentioned MCS is expected to move eastward across west
central Texas into portions of the Hill Country on Thursday. For
now, it appears the models have shifted the better chance for
rainfall into areas along and east of the I-10 corridor. If the
MCS gets organized as expected, we could see a damaging wind
and hail concern. Locally heavy rainfall will definitely be a
concern with this system late Wednesday into Thursday. Rainfall
totals in some areas (mainly along and east of I-10) could reach
4 to 5 inches through Thursday. The MCS is then expected to move
east of the region by late Thursday evening.

Rain chances drop significantly on Friday as an upper level
trough axis translates east into the lower Mississippi river
valley. High pressure in the mid and upper levels will build
across Texas behind the departing trough. This should bring mostly
dry conditions Friday and Saturday, but we could still see some
isolated showers and thunderstorms develop in response to peak
heating and subtle upper disturbances in the southwesterly flow
aloft. On Sunday, the medium range models agree in showing the mid
and upper level ridge moving east of Texas as an upper trough
slowly deepens over the western U.S. Again, we can't completely
rule out some additional rainfall chances into early next week,
but we'll keep rain chances low at this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              65  78  65  78  67 /  60  40  50  80  50
Austin Bergstrom Intl Airport  66  79  65  78  66 /  60  40  50  80  60
New Braunfels Muni Airport     67  79  66  79  66 /  60  40  50  80  50
Burnet Muni Airport            62  74  63  75  63 /  70  40  60  80  50
Del Rio Intl Airport           67  81  67  82  66 /  80  60  70  60  30
Georgetown Muni Airport        63  76  63  76  64 /  60  40  60  80  60
Hondo Muni Airport             68  81  67  80  66 /  80  40  60  70  40
San Marcos Muni Airport        66  79  65  78  66 /  60  40  50  80  50
La Grange - Fayette Regional   67  81  68  78  69 /  50  40  40  80  60
San Antonio Intl Airport       68  79  67  78  68 /  70  40  50  80  40
Stinson Muni Airport           69  82  68  81  68 /  70  40  50  80  40

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Mesoscale/Aviation...05
Synoptic/Grids...TB3
Public Service/Data Collection...33
Hazardous weather outlook, May 17, 7:59 AM CDT, 12 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
759 AM CDT TUE MAY 17 2016

TXZ171>173-183>194-202>209-217>225-228-181300-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
759 AM CDT TUE MAY 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

THERE IS AN ENHANCED RISK FOR SEVERE WEATHER TODAY ACROSS THE
HILL COUNTRY AND A SLIGHT RISK FOR SEVERE WEATHER ACROSS THE
REMAINDER OF SOUTH CENTRAL TEXAS. SCATTERED STRONG TO SEVERE
THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND INTO TONIGHT ACROSS
SOUTH CENTRAL TEXAS. THE MAIN THREATS WILL BE LARGE HAIL AND
DAMAGING WIND GUSTS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A MARGINAL RISK FOR SEVERE WEATHER WEDNESDAY ACROSS ALL
OF SOUTH CENTRAL TEXAS. PERIODS OF STRONG TO SEVERE THUNDERSTORMS
ARE POSSIBLE WEDNESDAY AND THURSDAY. THE MAIN THREATS WILL BE
LARGE HAIL AND DAMAGING WIND GUSTS. THERE WILL ALSO BE A THREAT
FOR ISOLATED HEAVY DOWNPOURS OVER THE NEXT SEVERAL DAYS WITH THE
STRONGER STORMS. ANY OF THESE ISOLATED HEAVY DOWNPOURS COULD
PRODUCE A QUICK 1 TO 3 INCHES OF RAINFALL. RAINFALL TOTALS THROUGH
THURSDAY COULD EXCEED 4 TO 5 INCHES IN SOME LOCAL AREAS. WITH THE
SOILS ACROSS SOUTH CENTRAL TEXAS BECOMING SATURATED...FLASH
FLOODING AND RIVER FLOODING WILL BECOME A THREAT WEDNESDAY INTO
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER OR FLOODING
REPORTS TO THE NATIONAL WEATHER SERVICE.

In the hours before

Special weather statement, May 17, 4:55 PM CDT, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
455 PM CDT TUE MAY 17 2016

TXZ228-172300-
DIMMIT TX-
455 PM CDT TUE MAY 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DIMMIT COUNTY UNTIL
600 PM CDT...

AT 454 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CATARINA...OR 21 MILES SOUTH OF BIG WELLS...MOVING NORTHEAST AT 5
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH AND TORRENTIAL RAINFALL
WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CATARINA AND LIGHT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2848 9966 2845 9940 2836 9939 2820 9950
      2820 9973
TIME...MOT...LOC 2154Z 205DEG 5KT 2827 9962

MO
Special weather statement, May 17, 6:35 PM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
635 PM CDT TUE MAY 17 2016

TXZ183-180045-
VAL VERDE TX-
635 PM CDT TUE MAY 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VAL VERDE COUNTY
UNTIL 745 PM CDT...

AT 634 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 6 MILES EAST OF SONORA TO 8 MILES NORTHEAST OF
PANDALE. MOVEMENT WAS SOUTHEAST AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
JUNO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 3029 10070 3022 10070 3000 10135 3028 10158
TIME...MOT...LOC 2334Z 314DEG 8KT 3058 10054 3028 10145

MO
Special weather statement, May 17, 7:54 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
754 PM CDT TUE MAY 17 2016

TXZ184>186-188-180215-
REAL TX-GILLESPIE TX-EDWARDS TX-KERR TX-
754 PM CDT TUE MAY 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN GILLESPIE...NORTHERN
KERR...NORTHEASTERN EDWARDS AND NORTHERN REAL COUNTIES UNTIL 915 PM
CDT...

AT 754 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR JUNCTION TO 16 MILES NORTH OF ROCKSPRINGS.
MOVEMENT WAS SOUTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
DOSS...KERR WILDLIFE MANAGEMENT AREA...HARPER...CHERRY SPRING...MOUNTAIN
HOME...TIVYDALE...US-377 NEAR THE KIMBLE-
EDWARDS COUNTY LINE...DEVILS SINKHOLE STATE NATURAL AREA...US-
83 NEAR THE KERR-KIMBLE COUNTY LINE...I-10 NEAR THE KIMBLE-
KERR COUNTY LINE AND THE INTERSECTION OF I-10 AND US 290.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 3050 9899 3015 9896 2990 10016 3029 10025
      3029 9930 3050 9930
TIME...MOT...LOC 0054Z 332DEG 16KT 3051 9972 3025 10026

MO
Local storm report, May 17, 8:39 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
839 PM CDT TUE MAY 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0834 PM     HAIL             3 N HARPER              30.34N  99.25W
05/17/2016  M1.50 INCH       GILLESPIE          TX   TRAINED SPOTTER

&&

EVENT NUMBER EWX1600378

CVP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 7:26 PM CDTSevere Thunderstorm WarningEWXEdwards, Val Verde79 min
May 17, 7:54 PM CDTSpecial Weather StatementEWXKerr81 min
May 17, 8:11 PM CDTSevere Thunderstorm WarningEWXEdwards, Gillespie, Kerr, Real64 min
May 17, 8:45 PM CDTSevere Thunderstorm WarningEWXEdwards34 min
May 17, 8:51 PM CDTSpecial Weather StatementEWXBandera, Kerr, Uvalde39 min
May 17, 9:23 PM CDTSpecial Weather StatementEWXEdwards, Kerr, Real37 min
May 17, 9:29 PM CDTSevere Thunderstorm WarningEWXMedina46 min
May 17, 9:31 PM CDTAreal Flood AdvisoryEWXEdwards, Kerr, Real3 hr
May 17, 9:33 PM CDTSevere Thunderstorm WarningEWXGillespie, Kerr42 min
May 17, 9:47 PM CDTSevere Thunderstorm WarningEWXGillespie, Kendall, Kerr58 min
May 17, 9:49 PM CDTSpecial Weather StatementEWXBandera41 min
May 17, 9:57 PM CDTAreal Flood WarningEWXBandera2 hr
May 17, 10:02 PM CDTFlash Flood WarningEWXBandera3 hr
May 17, 10:03 PM CDTAreal Flood AdvisoryEWXGillespie, Kerr3 hr
May 17, 10:04 PM CDTSpecial Weather StatementEWXVal Verde56 min
May 17, 10:14 PM CDTSevere Thunderstorm WarningEWXBandera, Medina, Real, Uvalde46 min
May 17, 10:14 PM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Kendall, Medina61 min
May 17, 10:19 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Val Verde56 min
May 17, 10:25 PM CDTSpecial Weather StatementEWXBlanco, Kendall50 min
May 17, 10:37 PM CDTSevere Thunderstorm WarningEWXKendall, Kerr53 min
May 17, 10:40 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Val Verde50 min
May 17, 10:57 PM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Medina63 min
May 17, 11:05 PM CDTSevere Thunderstorm WarningEWXBexar, Blanco, Comal, Guadalupe, Kendall55 min
May 17, 11:08 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Val Verde35 min
May 17, 11:14 PM CDTSevere Thunderstorm WarningEWXMedina32 min
May 17, 11:24 PM CDTAreal Flood AdvisoryEWXBexar, Comal, Kendall4 hr
May 17, 11:30 PM CDTSpecial Weather StatementEWXKinney45 min
May 17, 11:38 PM CDTSevere Thunderstorm WarningEWXBexar, Wilson52 min
May 17, 11:51 PM CDTSpecial Weather StatementEWXMedina39 min
May 17, 11:57 PM CDTRiver Flood WarningEWXKerr18 hr
May 18, 12:02 AM CDTSpecial Weather StatementEWXGuadalupe, Wilson58 min
May 18, 12:18 AM CDTSpecial Weather StatementEWXKinney, Maverick42 min
May 18, 12:23 AM CDTAreal Flood AdvisoryEWXBexar, Comal, Guadalupe, Hays, Wilson3 hr
May 18, 12:31 AM CDTFlash Flood WarningEWXBexar, Comal, Guadalupe3 hr
May 18, 12:41 AM CDTSevere Thunderstorm WarningEWXDimmit, Kinney, Maverick, Zavala49 min
May 18, 12:50 AM CDTSpecial Weather StatementEWXGonzales, Guadalupe, Karnes, Wilson40 min
May 18, 1:22 AM CDTRiver Flood WarningEWXComal, Gonzales, Guadalupe8 hr
May 18, 1:22 AM CDTRiver Flood WarningEWXComal, Guadalupe14 hr
May 18, 1:26 AM CDTAreal Flood AdvisoryEWXGonzales, Guadalupe, Karnes, Wilson3 hr
May 18, 1:31 AM CDTSevere Thunderstorm WarningEWXDimmit, Frio, Zavala44 min
May 18, 1:59 AM CDTSpecial Weather StatementEWXDeWitt, Gonzales, Karnes76 min
May 18, 2:06 AM CDTFlash Flood WarningEWXGonzales, Guadalupe3 hr
May 18, 2:15 AM CDTSpecial Weather StatementEWXDimmit45 min
May 18, 2:55 AM CDTAreal Flood AdvisoryEWXDeWitt, Gonzales, Lavaca3 hr
May 18, 4:01 AM CDTSpecial Weather StatementEWXMaverick44 min
May 18, 5:55 AM CDTRiver Flood WarningEWXBexar26 hr
May 18, 7:23 AM CDTRiver Flood WarningEWXBexar, Wilson3 days
May 18, 2:41 PM CDTFlash Flood WatchEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more27 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.